# SDR I5EA2019083004

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 70,289 hours, 44,343 cycles
- Engine: Cfmint CFM563B2
- Engine time: 39,202 hours, 46,106 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT, NR 2 ENGINE LOW OIL PRESSURE LIGHT CAME ON,  NR 2 EGT WAS RISING, OIL QUAINTY ZERO.  SHUT DOWN NUMBER 2 ENGINE.   PERFORMED TROUBLESHOOTING FOR NO OIL ATY, TABLE 101 AMM 71-00-44.  FOUND CENTER CHIP DETECTOR ON LUBRICATION UNIT LOOSE AND DRIPPING OIL.  INSPECTED AND INSTALLED CHIP DETECTOR IAW AMM 79-21-05. SERVICED ENGINE OIL IAW AMM 12-13-11.
